A 33-year-old female asked:
4 yr old tested positive for influenza! started tamiflu, (oseltamivir) day 2 seemed normal but spiked fever at night! what can i expect from here?
1 doctor answer • 1 doctor weighed in
A Verified Doctor answered
Tami-flameout: Tamiflu is just OK and not a miracle drug. It has been shown to slightly shorten the course and severity of the flu, but not in everyone. It doesn't have a lot of bad side effects in most people. You'll need to keep-up on the fluids and Tylenol (acetaminophen) and watch for worsening symptoms or change in behavior. If that happens, taken him (?her) back to the doctor.
3386 viewsAnswered >2 years ago
Last updated Dec 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.